# SDR NWAA080993308

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 17,997 hours, 2,370 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT ARRIVAL AT GATE, SMALL FLAMES WERE COMING FROM BRAKE POSITION NR 8.  NO "ECAM" WARNING OR MESSAGES, NO EXCESSIVE BRAKE TEMPERATURE "(415 DEG C.)", FLIGHT CREW DID NOT REPORT ANY DISCREPANCIES.  CARGO LOADERS CALLED CFR, FLAMES EXTINGUISHED BY ITSELF.  WHEEL AND BRAKE INSPECTED AND FOUND FREE ROTATION AND NO HYDRAULIC LEAKS, CHECKED AXLE SLEEVE TO HAVE NO DAMAGE.  FOUND A LOT OF GREASE ON THE OUTSIDE OF INNER WHEEL BEARING AND INNER WHEEL RIM HALF.  CLEANED AND REMOVED EXCESSIVE GREASE AND CHECKED BEARINGS AND REINSTALLED WHEEL AND AIRCRAFT RETURNED TO SERVICE.
